The method of $R$-functions in contact problems of
Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 701-704
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_4_a12,
author = {V. L. Rvachev and N. S. Sinekop and I. P. Molotkov},
title = {The method of $R$-functions in contact problems of},
journal = {Doklady Akademii Nauk},
pages = {701--704},
year = {1991},
volume = {321},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a12/}
}
V. L. Rvachev; N. S. Sinekop; I. P. Molotkov. The method of $R$-functions in contact problems of. Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 701-704. http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a12/